# SDR ARWA20011207

- Difficulty date: December 13, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N308GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1133
- Aircraft time: 61,390 hours, 27,061 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Brake
- Condition: Malfunctioned
- Location: L/E Slat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING FLAP EXTENSION NO SLAT INDICATION ON FLIGHT ENGINEER PANEL.  AIRCRAFT RETURNED TO BLOCKS.  RESET L/E SLAT ASYMMETRY BRAKES AND ACCOMPLISHED ALL REQUIRED TEST.  L/E SLAT TESTED GOOD PER MM 27-81-00.  AIRCRAFT RETURNED TO SERVICE.
